Journal article icon

Journal article

LOGICAL INVESTIGATIONS OF PREDICATION THEORY AND THE PROBLEM OF UNIVERSALS - COCCHIARELLA,NB

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00630735

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Philosophy, Philosophy Postholders
Journal:
LINGUISTICS AND PHILOSOPHY
Volume:
13
Issue:
2
Pages:
265-271
Publication date:
1990-04-05
DOI:
ISSN:
0165-0157
URN:
uuid:9cd48911-9d9d-4219-b065-02c40c4bf7e9
Source identifiers:
65614
Local pid:
pubs:65614

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP